UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
The mediating morphism of the multilinear optimal map Journal article
East Asian Journal on Applied Mathematics, 2014,Volume: 4,Issue: 1,Page: 82-87
Authors:  Vong S.-W.;  Jin X.-Q.;  Wang J.-H.
Favorite  |  View/Download:8/0  |  Submit date:2018/12/24
Multilinear Mapping  Optimal Preconditioner  Tensor Product  
High order difference schemes for a time fractional differential equation with neumann boundary conditions Journal article
East Asian Journal on Applied Mathematics, 2014,Volume: 4,Issue: 3,Page: 222-241
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:2/0  |  Submit date:2018/12/24
Compact Adi Scheme  Convergence  Neumann Boundary Conditions  Time Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator